# SDR SWAA2014101532960

- Difficulty date: October 7, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 50,114 hours, 29,159 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER SKIN CRACKED AT RIB STATION 101.90, 11 INCHES FROM AFT SPAR.  REPAIRED SKIN IAW SRM.
